# SDR QXEA2021062800331

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 45,819 hours, 48,352 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Faulted
- Location: Fuel Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMB OUT BETWEEN 8000 AND 9000 FEET FUELING ON CAUTION LIGHT ILLUMINATED AND REMAINED ON FOR THE REST OF THE FLIGHT. RETURNED TO FIELD. REMOVED FROM SERVICE. FOUND MICROSWITCH ON REFUEL/DEFUEL DOOR NOT ACTIVATED WHILE DOOR WAS CLOSED, RESULTING IN "FUELING ON" CAUTION LIGHT ILLUMINATION. FOUND DOOR LATCHES TO BE WORN AND O/B LATCH CRACKED. REPLACED LATCHES. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
